# SDR F3LA2015062201139

- Difficulty date: June 16, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 41,514 hours, 20,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Part time: 41,514 hours, 20,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C8 CHECK, DISCREPANCY.  MAIN CABIN LT SHEAR PLATE IS CRACKED AFT OF FRAME 69.  R & R CRACKED SHEAR PLATE IAW SRM 51-42-11 PAR 6 13 & EO A0-53EO-31434.  ACFT DUE OUT OF C CHECK 6 23 2015.
